# SDR SWAA011602

- Difficulty date: May 30, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 55,406 hours, 58,854 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 6130766501
- Condition: Corroded
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(AIR TURNBACK) DURING FLIGHT, 5 MINUTES AFTER APU SHUT DOWN FIRE WARNING LIGHT ILLUMINATED.  PERFORMED APU FIRE PROCEDURE AND FIRED BOTTLE.  WARNING LIGHT REMAINED ILLUMINATED AND HAD INTERMITTENT FIRE BELL.  RETURNED TO MSY.  FOUND CONNECTOR D4834 CORRODED/SHORTED.  REMOVED AND REPLACED CONNECTOR & HARNESS.
